# SDR CALA2013071100484

- Difficulty date: July 8, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 40,347 hours, 12,655 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT TEST INOPERATIVE, WILL NOT TEST,  SECURED CONNECTOR AT L1 DOOR EMERGENCY LIGHT TEST SW AND PERFORMED OPS TEST, FOUND NORMAL IAW REF WDM 33-51-12 AND AMM 33-51-00.
